Skip to main content

Research Repository

Advanced Search

Geometric phases in multiphoton ionization

Pont, Marcel; Potvliege, R.M.; Shakeshaft, Robin; Smith, Philip H.G.

Authors

Marcel Pont

Robin Shakeshaft

Philip H.G. Smith



Citation

Pont, M., Potvliege, R., Shakeshaft, R., & Smith, P. H. (1992). Geometric phases in multiphoton ionization. Physical Review A, 46, 555-566

Journal Article Type Article
Publication Date 1992
Journal Physical review. A.
Print ISSN 2469-9926
Publisher American Physical Society
Volume 46
Pages 555-566
Public URL https://durham-repository.worktribe.com/output/1590248
Publisher URL http://adsabs.harvard.edu/cgi-bin/nph-bib_query?bibcode=1992PhRvA..46..555P&db_key=PHY